应用数学学报
首页  |  期刊介绍  |  编 委 会  |  投稿指南  |  期刊订阅  |  广告服务  |  相关链接  |  下载中心  |  联系我们  |  留言板
 
应用数学学报 英文版  
   
   
高级检索 »  
应用数学学报  1991, Vol. 14 Issue (3): 348-359    DOI:
论文 最新目录 | 下期目录 | 过刊浏览 | 高级检索  |   
一阶中立型非线性泛函微分方程解的振动性
王连文
山东大学 济南
OSCILLATION OF FIRST ORDER NONLINEAR NEUTRAL DIFFERENTIAL EQUATIONS
Wang Lian-wen
Shandong University, Ji'nan
 全文: PDF ( KB)   HTML ( KB)   输出: BibTeX | EndNote (RIS)      背景资料
摘要 我们对(1)进行了比较彻底的研究,得到了在一定条件下(1)振动的充分必要条件和其它一些充分条件,从而推广了包括非中立型方程在内很多已知的结果.
服务
把本文推荐给朋友
加入我的书架
加入引用管理器
E-mail Alert
RSS
作者相关文章
王连文
关键词:   
Abstract: In this paper, the oscillation of a first order nonlinear neutral differential equa.tion described by .
is considered. The sufficient and necessary condition for the oscillation of all solutions of(1) is established under some condirions. We also obtain some sufficient conditions for the oscillation. of all solutions of (1)under the weak conditions, Our results extend rriany known results.
Key words:   
收稿日期: 1988-05-20;
引用本文:   
王连文. 一阶中立型非线性泛函微分方程解的振动性[J]. 应用数学学报, 1991, 14(3): 348-359.
Wang Lian-wen. OSCILLATION OF FIRST ORDER NONLINEAR NEUTRAL DIFFERENTIAL EQUATIONS[J]. Acta Mathematicae Applicatae Sinica, 1991, 14(3): 348-359.
 
没有本文参考文献
没有找到本文相关文献
  版权所有 © 2009 应用数学学报编辑部   E-mail: amas@amt.ac.cn
京ICP备05002806号-9